# SDR SWAA2025110619876

- Difficulty date: October 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF UPPER SKIN HAS LARGE DEBOND NEAR AFT EDGE OF PANEL.  FABRICATION OF NEW 231ZF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0-A00938.
